MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM
Model Number 1012581-26
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The graftmaster was used past the expiration date.A review of the graftmaster label attached to the lot history record for this lot was conducted indicating a manufacturing date of (b)(6) 2018 with an expiration date (use by date) of (b)(6) 2019.The product was used after expiration as it was reported the procedure occurred on (b)(6) 2020.The expiration date of the product is important for sterility, efficacy, and performance of the device.It should be noted that the graftmaster rapid exchange (rx), coronary stent graft system, domestic instructions for use, states: note the product use by date specified on the package.The investigation determined the reported device expiration issue appears to be related to the use error.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that a 3.5x26mm graftmaster covered stent was used to treat a free perforation that occurred in the mid left anterior descending coronary artery on (b)(6) 2020.The stent successfully covered the perforation; however, the stent was used after the expiration date of (b)(6) 2019.As per the physician, the graftmaster did not cause or contribute to additional complications or adverse events.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9828965
Report Number2024168-2020-02397
Device Sequence Number741036
Product Code MAF
UDI-Device Identifier08717648176418
UDI-Public08717648176418
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model Number1012581-26
Device Catalogue Number1012581-26
Device Lot Number8011741
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2020
Initial Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR